# SDR 98ZZZX2197

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1127M
- Make and model: Lear 55LEAR
- Aircraft serial: 120
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Box
- Part number: 541968013
- Condition: Cracked
- Location: Heat Exchange
- Part time: 6,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN OUT PIECES OF AIR BOX IN TAIL COMPARTMENT.  SUSPECT CRACKED WELD SEAM AND VIBRATION,  CAUSE - FAILURE.  INSTALLED NEW REINFORCED AIR BOX P/N 5419680-16.
